`a`
Journal of Modern Dynamics (JMD)
 

Dense existence of periodic Reeb orbits and ECH spectral invariants
Pages: 357 - 363, Volume 9, 2015

doi:10.3934/jmd.2015.9.357      Abstract        References        Full text (162.0K)           Related Articles

Kei Irie - Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502, Japan (email)

1 D. Cristofaro-Gardiner and M. Hutchings, From one Reeb orbit to two, arXiv:1202.4839v4.
2 D. Cristofaro-Gardiner, M. Hutchings and V. G. B. Ramos, The asymptotics of ECH capacities, Invent. Math., 199 (2015), 187-214.       
3 V. L. Ginzburg and B. Z. Gürel, On the generic existence of periodic orbits in Hamiltonian dynamics, J. Mod. Dyn., 3 (2009), 595-610.       
4 M.-R. Herman, Exemples de flots hamiltoniens dont aucune perturbation en topologie $C^\infty$ n'a d'orbites périodiques sur un ouvert de surfaces d'énergies, C. R. Acad. Sci. Paris Sér. I Math., 312 (1991), 989-994.       
5 M. Hutchings, Quantitative embedded contact homology, J. Differential Geom., 88 (2011), 231-266.       
6 M. Hutchings, Lecture notes on embedded contact homology, in Contact and Symplectic Topology, Bolyai Soc. Math. Stud., 26, János Bolyai Math. Soc., Budapest, 2014, 389-484.       
7 M. Hutchings, email correspondence.
8 C. C. Pugh and C. Robinson, The $C^1$ closing lemma, including Hamiltonians, Ergodic Theory Dynam. Systems, 3 (1983), 261-313.       
9 L. Rifford, Closing geodesics in $C^1$ topology, J. Differential Geom., 91 (2012), 361-381.       
10 M. Schwarz, On the action spectrum for closed symplectically aspherical manifolds, Pacific J. Math., 193 (2000), 419-461.       

Go to top